A Note on Bonus Scales
João Manuel Andrade e Silva and
Maria de Lourdes Centeno
Journal of Risk & Insurance, 2005, vol. 72, issue 4, 601-607
Abstract:
We revisit the optimal bonus scales introduced by Norberg (Norberg, R., 1976, Scandinavian Actuarial Journal (2): 92‐107), Borgan, Hoem, and Norberg (Borgan, O., J. Hoem, and R. Norberg, 1981, Scandinavian Actuarial Journal (2): 165‐178), and Gilde and Sundt (Gilde, V., and B. Sundt, 1989, Scandinavian Actuarial Journal (1): 13‐22) and underline some potential problems of the linear scales. As a possible solution we propose the use of geometric scales.
Date: 2005
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1539-6975.2005.00140.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jrinsu:v:72:y:2005:i:4:p:601-607
Ordering information: This journal article can be ordered from
http://www.wiley.com/bw/subs.asp?ref=0022-4367
Access Statistics for this article
Journal of Risk & Insurance is currently edited by Joan T. Schmit
More articles in Journal of Risk & Insurance from The American Risk and Insurance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().